# SDR DALA2023040402601

- Difficulty date: March 29, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,274 hours, 42,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CEILING PANELS MAINTENANCE FOUND A BROKEN EMERGENCY LIGHT WIRE. THE WIRE WAS REPAIRED PER SWPM 20-30. THE OPERATIONAL CHECK WAS GOOD. (LP #4025352)
